# SDR AWKA2016121600002

- Difficulty date: December 12, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N539XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20230
- Aircraft time: 9,181 hours, 4,195 cycles
- Engine: Hnywl AS90711A
- Engine time: 2,371 hours, 1,230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL430, THE FLIGHT CREW NOTED THAT THE ENGINE SYNC WAS PERFORMING POORLY, SO THE CREW TRIED TO MANUALLY MATCH THE N1 FAN SPEEDS, AT WHICH TIME THEY DISCOVERED THAT THE RIGHT ENGINE WAS NOT PRODUCING CLIMB POWER IN THE CLIMB DETENT, AND CONTINUED TO GRADUALLY GET WORSE. THE AIRCRAFT STARTED TO HAVE DIFFICULTY MAINTAINING CRUISE SPEED, SO THE DECISION WAS MADE TO DIVERT TO SLC. DURING DESCENT, THE ENGINE PERFORMANCE DEGRADED EVEN FURTHER; AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING ACCOMPLISHED. MAINTENANCE WAS INSTRUCTED TO REPLACE THE RH ENGINE ECU B (P/N 2119576-1011 S/N 64-V0040) DUE TO FAULT CODE MCID 0817 (P3 FAULT) PRESENT. ECU B WAS REPLACED WITH A REPAIRED UNIT; ENGINE OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT IS SCHEDULED FOR A MAINTENANCE CHECK FLIGHT.
